Designs, Codes and Cryptography

, Volume 64, Issue 3, pp 255–263

A geometric proof of a theorem on antiregularity of generalized quadrangles

Open Access
Article
  • 332 Downloads

Abstract

A geometric proof is given in terms of Laguerre geometry of the theorem of Bagchi, Brouwer and Wilbrink, which states that if a generalized quadrangle of order s > 1 has an antiregular point then all of its points are antiregular.

Keywords

Antiregularity Generalized quadrangles Codes Laguerre geometry 

Mathematics Subject Classification (2000)

51B15 51E12 51E22 

Copyright information

© The Author(s) 2011

Authors and Affiliations

  1. 1.Department of MathematicsThe University of Hong KongHong KongChina

Personalised recommendations